# SDR UPS08852543

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 56453573
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 B-PIT DOOR INTERIOR WEB IS PUNCTURED AT FWD UPPER LIGHTENING HOLE.  REPAIRED B-PIT DOOR INTERIOR WEB IAW DWG 5645357 AND SRM 51-1-21.
